MAUDE Adverse Event Report: ARTHREX, INC. OBTURATOR - FOR AR-6560 AND AR-6562; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. OBTURATOR - FOR AR-6560 AND AR-6562; ORTHOPEDIC MANUAL SURG INSTR
Model Number OBTURATOR - FOR AR-6560 AND AR-6562
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction

Brand Name
OBTURATOR - FOR AR-6560 AND AR-6562
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25812895
Report Number1220246-2026-03777
Device Sequence Number16102594
Product Code LXH
UDI-Device Identifier00888867402775
UDI-Public00888867402775
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOBTURATOR - FOR AR-6560 AND AR-6562
Device Catalogue NumberAR-6563Q
Device Lot Number01072516
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/18/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown